# SDR AALA201704259017

- Difficulty date: April 24, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 55,596 hours, 24,193 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR FROM THE PACKS WHEN FLYING THRU HEAVY RAIN.  CLEANED APU INLET PLENUM AND  RAN PACKS AND BLEED FOR OVER AN HOUR NO ODOR.
